# SDR SWAA043150

- Difficulty date: October 30, 2004
- Submitted: November 4, 2004
- Operation: Air carrier
- Aircraft: N653SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28398
- Aircraft time: 24,983 hours, 20,695 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Part number: 6555541
- Condition: Broken
- Location: Rt Wing Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUSPECT SINGLE SPINDLE T/E FLAPS FAILURE, AT FLAPS 5 180 KNOTS HEARD LOUD POP, EXPERIENCED SLIGHT YAW AND SLIGHT ROLL, VERY CONTROLLABLE.  NORMAL LANDING.  REMOVED AND REPLACED RT INBOARD T/E FLAP BOOM CABLE DRUM BEARING PER MM.
